MathSciNet Relay Station
MathSciNet bibliographic data
MR1295409 60G55 (60F10 60K25)
Glynn, Peter W.; Whitt, Ward Large deviations behavior of counting processes and their inverses. Queueing Systems Theory Appl. 17 (1994), no. 1-2, 107–128.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement